Methods and Applications of Analysis
- Methods Appl. Anal.
- Volume 14, Number 4 (2007), 295-306.
Some properties of solutions of certain complex linear differential equations with meromorphic doefficients
In this paper, we investigate the relationship between the solutions, their 1st and 2nd derivatives of some second order linear differential equations and meromorphic function of finite order. We obtain some precise estimates.
Methods Appl. Anal., Volume 14, Number 4 (2007), 295-306.
First available in Project Euclid: 4 November 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Belaïdi , Benharrat; El Farissi, Abdallah. Some properties of solutions of certain complex linear differential equations with meromorphic doefficients. Methods Appl. Anal. 14 (2007), no. 4, 295--306. https://projecteuclid.org/euclid.maa/1225813979